Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 3.

Díaz Díaz, Jesús Ildefonso y Bejenaru, Ioan y Vrabie, Ioan I. (2001) An abstract approximate controllability result and applications to elliptic and parabolic systems with dynamic boundary conditions. Electronic Journal of Differential Equations (50). pp. 1-19. ISSN 1072-6691

Díaz Díaz, Jesús Ildefonso y Vrabie, Ioan I. (1989) Compactness properties of the generalized green operator associated to the porous-media equation. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 309 (4). pp. 221-223. ISSN 0764-4442

Díaz Díaz, Jesús Ildefonso y Vrabie, Ioan I. (1994) Existence for reaction-diffusion systems - a compactness method approach. Journal of Mathematical Analysis and Applications, 188 (2). pp. 521-540. ISSN 0022-247X

Esta lista fue generada el Sat Dec 10 02:40:21 2016 CET.